# SDR DALA2020050802372

- Difficulty date: April 29, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 79,828 hours, 14,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 1A-5A ARE INOPERATIVE. REPLACED BATTERY PACK AT M736. SYSTEM OPERATION IS NORMAL.
